I'm on 875mg amox BID

Discussion in 'The Watercooler' started by flutterby, Oct 5, 2009.

  1. flutterby

    flutterby Fly away!

    and have been since Thursday.

    Starting last night, my ears, my throat, my teeth (sinus pain), even my eyes hurt. What makes it worse is that the area where my wisdom tooth was extracted is still healing and is right by my ear. So, it makes it really hurt. :(

    Should I go to the doctor - who by the way isn't big on antibiotics until you've had a sinus infection for at least a week or two - or should I finish the antibiotics? I have 4 doses (2 days) left.

    difficult child has been on amox for her sinus and ear infection and it worked. However, the last time I had an ear infection it took Avelox to knock it out.

    Ugh. I'm sick of being sick.

    Pity Party!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!
     
  2. mstang67chic

    mstang67chic Going Green

    I would at least call. It seems like that high of a dosage since Thursday (or even Friday depending on if you got both doses in on Thursday) should have let you see SOME improvement. And if it's getting WORSE...maybe they need to change the antibiotic. Are you still running a fever?

    Hugs.....I hate being sick and something like this is even worse.
     
  3. flutterby

    flutterby Fly away!

    I forgot to mention -

    I'm actually on the antibiotic (and I did get both doses in on Thursday) because I had an infection from the wisdom tooth. So the antibiotics were prescribed for something completely different.

    I haven't taken my temp, but I'm doing the goosebumps then sweating thing so I'm assuming I'm running one.
     
  4. Hound dog

    Hound dog Nana's are Beautiful

    Yep, I'd and least call and ask. It never hurts to ask. And you've got that wisdom tooth site trying to heal on top of it all. If you've been on the antibiotics you usually see at least a sm amt of improvement within a couple of days......Yep, I'd call.

    Hope you start feeling better soon!!!

    ((hugs))
     
  5. flutterby

    flutterby Fly away!

    I'm thinking this might also explain why my balance has been so horrible this past week. I have bumps and bruises and wounded pride all over the place.
     
  6. mstang67chic

    mstang67chic Going Green

    Uh, yeah.


    CALL!!!!!
     
  7. Hound dog

    Hound dog Nana's are Beautiful

    You need an antibiotic for the ear........and yeah that's most likely the balance issue. The doctor can tell you if the medication you're using would work for the ear too.
     
  8. flutterby

    flutterby Fly away!

    Thank you, ladies!
     
  9. Josie

    Josie Active Member

    In the chronic Lyme world, antibiotics often make you feel worse. It is because you are killing bacteria and not clearing the toxins quickly enough. It goes against everything we typically believe, I know.

    Doctors that treat Lyme use getting worse on antibiotics when Lyme treatment is started as evidence of Lyme.
     
  10. flutterby

    flutterby Fly away!

    Hope, that actually makes a lot of sense. When I took Avelox before, it made me vomit. I had to take it with phenergan. I've never had a medication make me throw up. And the pharmacist said it shouldn't do it.

    I see on more neuro that I have hope for and then I'm going to scrimp for an LLMD.
     
  11. Josie

    Josie Active Member

    Good luck with the neuro. I hope you can find an easier answer than Lyme but if it is Lyme, it is better to know about it.
     
Loading...